# SDR USAA060780

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 52,514 hours, 52,514 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 794.3 BETWEEN S-12R AND S-22R CRACKED.  REMOVED DAMAGE FRAME AND DOUBLER.  INSTALLED NEW FRAME AND DOUBLER IAW EA 97751A, DEFECT SIZE: .125 INCH.
